MathSciNet Relay Station
MathSciNet bibliographic data
MR367131 26A51 (53C70)
Clarke, Frank H. Generalized gradients and applications. Trans. Amer. Math. Soc. 205 (1975), 247–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement